Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 364, Number 5

On restriction of maximal multipliers in weighted settings
María J. Carro and Salvador Rodríguez-López.
Trans. Amer. Math. Soc. 364 (2012), 2241-2260
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888205
Golden tilings
A. A. Pinto, J. P. Almeida and A. Portela.
Trans. Amer. Math. Soc. 364 (2012), 2261-2280
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888206
Beta-expansions, natural extensions and multiple tilings associated with Pisot units
Charlene Kalle and Wolfgang Steiner.
Trans. Amer. Math. Soc. 364 (2012), 2281-2318
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888207
Interpolating Blaschke products and angular derivatives
Eva A. Gallardo-Gutiérrez and Pamela Gorkin.
Trans. Amer. Math. Soc. 364 (2012), 2319-2337
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888208
Nonsmooth Hörmander vector fields and their control balls
Annamaria Montanari and Daniele Morbidelli.
Trans. Amer. Math. Soc. 364 (2012), 2339-2375
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888209
On locally conformally flat gradient steady Ricci solitons
Huai-Dong Cao and Qiang Chen.
Trans. Amer. Math. Soc. 364 (2012), 2377-2391
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888210
Mock modular forms as $p$-adic modular forms
Kathrin Bringmann, Pavel Guerzhoy and Ben Kane.
Trans. Amer. Math. Soc. 364 (2012), 2393-2410
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888211
Stable degenerations of surfaces isogenous to a product II
Wenfei Liu.
Trans. Amer. Math. Soc. 364 (2012), 2411-2427
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888212
On the algebraic fundamental group of smooth varieties in characteristic $p>0$
Hélène Esnault and Amit Hogadi.
Trans. Amer. Math. Soc. 364 (2012), 2429-2442
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888213
On non-local reflection for elliptic equations of the second order in $\mathbb{R}^{2}$ (the Dirichlet condition)
Tatiana Savina.
Trans. Amer. Math. Soc. 364 (2012), 2443-2460
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888214
$D$-module structure of local cohomology modules of toric algebras
Jen-Chieh Hsiao.
Trans. Amer. Math. Soc. 364 (2012), 2461-2478
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888215
Fixed points imply chaos for a class of differential inclusions that arise in economic models
Brian E. Raines and David R. Stockman.
Trans. Amer. Math. Soc. 364 (2012), 2479-2492
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888216
On symmetric products of curves
F. Bastianelli.
Trans. Amer. Math. Soc. 364 (2012), 2493-2519
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888217
The finite intervals of the Muchnik lattice
Sebastiaan A. Terwijn.
Trans. Amer. Math. Soc. 364 (2012), 2521-2538
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888218
Cycle indices for finite orthogonal groups of even characteristic
Jason Fulman, Jan Saxl and Pham Huu Tiep.
Trans. Amer. Math. Soc. 364 (2012), 2539-2566
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888219
Gromov-Witten invariants for $G/B$ and Pontryagin product for $ΩK$
Naichung Conan Leung and Changzheng Li.
Trans. Amer. Math. Soc. 364 (2012), 2567-2599
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888220
HNN extensions and unique group measure space decomposition of II$_{1}$ factors
Pierre Fima and Stefaan Vaes.
Trans. Amer. Math. Soc. 364 (2012), 2601-2617
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888221
Irreducible finite-dimensional representations of equivariant map algebras
Erhard Neher, Alistair Savage and Prasad Senesi.
Trans. Amer. Math. Soc. 364 (2012), 2619-2646
Abstract, references and article information
Full-text PDF
MathSciNet review: 2888222
Sign changes of the error term in Weyl’s law for Heisenberg manifolds
Kai-Man Tsang and Wenguang Zhai.
Trans. Amer. Math. Soc. 364 (2012), 2647-2666
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888223
The sharp threshold for bootstrap percolation in all dimensions
József Balogh, Béla Bollobás, Hugo Duminil-Copin and Robert Morris.
Trans. Amer. Math. Soc. 364 (2012), 2667-2701
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888224
Birth-death processes and $q$-continued fractions
Tony Feng, Rachel Kirsch, Elise Villella and Matt Wage.
Trans. Amer. Math. Soc. 364 (2012), 2703-2721
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888225
Probability measures on solenoids corresponding to fractal wavelets
Lawrence W. Baggett, Kathy D. Merrill, Judith A. Packer and Arlan B. Ramsay.
Trans. Amer. Math. Soc. 364 (2012), 2723-2748
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888226
An algebraic chain model of string topology
Xiaojun Chen.
Trans. Amer. Math. Soc. 364 (2012), 2749-2781
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888227
Polygonal homographic orbits of the curved $n$-body problem
Florin Diacu.
Trans. Amer. Math. Soc. 364 (2012), 2783-2802
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888228